American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 100 found      Go to page: 1 2 3 4

[31] Robert R. Bruner and J. P. C. Greenlees. Dihedral groups. Math. Surveys Monogr. 169 (2010) 147-176.
Book volume table of contents   
View Article: PDF

[32] Yi Zhang. A property of local cohomology modules of polynomial rings. Proc. Amer. Math. Soc. 139 (2011) 125-128. MR 2729076.
Abstract, references, and article information   
View Article: PDF

[33] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[34] Pham Hung Quy. On the finiteness of associated primes of local cohomology modules. Proc. Amer. Math. Soc. 138 (2010) 1965-1968. MR 2596030.
Abstract, references, and article information   
View Article: PDF

[35] Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad. Castelnuovo-Mumford regularity and the reduction number of some monomial curves. Proc. Amer. Math. Soc. 138 (2010) 27-35. MR 2550167.
Abstract, references, and article information   
View Article: PDF

[36] Jason McCullough. A note on the strong direct summand conjecture. Proc. Amer. Math. Soc. 137 (2009) 2857-2864. MR 2506442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Leila Khatami, Massoud Tousi and Siamak Yassemi. Finiteness of Gorenstein injective dimension of modules. Proc. Amer. Math. Soc. 137 (2009) 2201-2207. MR 2495252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Renate Bär and Markus Brodmann. Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009) 1945-1950. MR 2480275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter Schenzel. On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009) 1315-1322. MR 2465654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] M. Hellus. A note on the injective dimension of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2313-2321. MR 2390497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Anders J. Frankild and Sean Sather-Wagstaff. Detecting completeness from Ext-vanishing. Proc. Amer. Math. Soc. 136 (2008) 2303-2312. MR 2390496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Anurag K. Singh and Uli Walther. A connectedness result in positive characteristic. Trans. Amer. Math. Soc. 360 (2008) 3107-3119. MR 2379789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael Hellus and Jürgen Stückrad. Matlis duals of top Local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 489-498. MR 2358488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Thomas Marley, Mark W. Rogers and Hideto Sakurai. Gorenstein rings and irreducible parameter ideals. Proc. Amer. Math. Soc. 136 (2008) 49-53. MR 2350387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Reza Sazeedeh. Artinianess of graded local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 2339-2345. MR 2302554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Giulio Caviglia. Bounds on the Castelnuovo-Mumford regularity of tensor products. Proc. Amer. Math. Soc. 135 (2007) 1949-1957. MR 2299466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kazem Khashyarmanesh. On the finiteness properties of extension and torsion functors of local cohomology modules. Proc. Amer. Math. Soc. 135 (2007) 1319-1327. MR 2276640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Le Thanh Nhan. A remark on the monomial conjecture and Cohen-Macaulay canonical modules. Proc. Amer. Math. Soc. 134 (2006) 2785-2794. MR 2231599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Laura Felicia Matusevich and Ezra Miller. Combinatorics of rank jumps in simplicial hypergeometric systems. Proc. Amer. Math. Soc. 134 (2006) 1375-1381. MR 2199183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Laura Felicia Matusevich, Ezra Miller and Uli Walther. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005) 919-941. MR 2163866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. Brodmann and F. Rohrer. Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 987-993. MR 2117198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 100 found      Go to page: 1 2 3 4